The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Glasnik Matematicki Serja III.
( Vol. 30 NO.2 / (1995))
On Properties of Sets under Certain Transformations
Mukul Pal, Santimoy Panda,
Pages. 181-192
Abstract $indent$ In this paper the properties of sets are studied under the transformations
of the form $T_omega$ ($omega$ being an element of a metric space) as considered by
M.Pal in [5]. The paper also deals with the problems on sets of positive Lebesgue
measure under the transformations as introduced here. Also the equivalence of one
of the conditions of [5] and the condition as introduced here is obtained.
Contents
Key words $N$-dimensional Euclidean space, lebesgue measure, $T_\omega$ transformation ($\omega$ being an element of a metric space), Metric space
Mathmatical Subject Classification 28A05